# SDR HNAA2020061700170

- Difficulty date: June 17, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,851 hours, 41,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING GOOD NIGHT CHECK LT EMERGENCY DOOR UPPER EMERGENCY LIGHT INOPERATIVE. R & R THE INVERTER IAW AMM 33-50-11-000/400-801-A. OPS TESTED GOOD.
